# SDR IPXA10662570

- Difficulty date: September 6, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 33,572 hours, 9,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200811
- Condition: Cracked
- Location: Bs 785.9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO COMPT WING CTR TANK FRONT SPAR UPPER VERTICAL STIFFENER FOUND CRACK AT STA 785.9, LBL 32.94 AREA.  FWD CARGO BAY WING CTR TANK FRONT SPAR UPPER VERTICAL STIFFENER REPAIRED IAW R57-10-36821 & EO B767-5710-39644 JUST AT STA 785.9 LBL 32.94, CRACK LENGTH 3.5", CUTOFF LENGTH 16.5" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL BAC1518-749-2024T3511 AS REPLACEMENT SECTION. TOTAL OF REPAIR LENGTH 22.5"
